Journal of Information Security

Vol.9 No.2(2018), Paper ID 83166, 14 pages

DOI:10.4236/jis.2018.92011

 

Secure Passwords Using Combinatorial Group Theory

 

Gilbert Baumslag, Benjamin Fine, Anja Moldenhauer, Gerhard Rosenberger

 

Department of Mathematics, City University, New York, USA
Department of Mathematics, Fairfield University, Fairfield, CT, USA
Department of Mathematics, University of Hamburg, Hamburg, Germany
Department of Mathematics, University of Hamburg, Hamburg, Germany

 

Copyright © 2018 Gilbert Baumslag, Benjamin Fine, Anja Moldenhauer, Gerhard Rosenberger et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Baumslag, G. , Fine, B. , Moldenhauer, A. and Rosenberger, G. (2018) Secure Passwords Using Combinatorial Group Theory. Journal of Information Security, 9, 154-167. doi: 10.4236/jis.2018.92011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.